Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Davidova M. B., Shabrov S. A. On the Number of Solutions of Nonlinearity Boundary Value Problems with a Stieltjes Integral. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2011, vol. 11, iss. 4, pp. 13-17. DOI: 10.18500/1816-9791-2011-11-4-13-17

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
21.12.2011
Full text:
(downloads: 147)
Language: 
Russian
Heading: 
UDC: 
517

On the Number of Solutions of Nonlinearity Boundary Value Problems with a Stieltjes Integral

Autors: 
Davidova M. B., Voronezh State University
Shabrov Sergey Aleksandrovich, Voronezh State University
Abstract: 

In this paper we obtain sufficient conditions for the existence of multiple solutions for nonlinear boundary value problem with a Stieltjes integral.

References: 
  1. Покорный Ю. В., Пенкин О. М., Боровских А. В., Прядиев В. Л., Лазарев К. П., Шабров С. А. Дифференциальные уравнения на геометрических графах. М., 2004. 272 с.
  2. Покорный Ю. В., Зверева М. Б., Шабров С. А. Осцилляционная теория Штурма – Лиувилля для импульсных задач // Успехи математических наук. 2008. Т. 63, вып. 1 (379). С. 98–141
  3. Pokornyi Yu. V., Shabrov S. A. Toward a Sturm – Liouville theory for an equation with generalized coefficients // J. of Math. Sciences. 2004. Vol. 119, No 6. P. 769–787.
  4. Покорный Ю. В., Бахтина Ж. И., Зверева М. Б., Шабров С. А. Осцилляционный метод Штурма в спектральных задачах. М., 2009. 192 с.
  5. Мышкис А. Д. О решениях линейного однородного двучленного дифференциального неравенства второго порядка с обобщённым коэффициентом // Дифференциальные уравнения. 1996. Т. 32, No 5. С. 615–619.
  6. Красносельский М. А., Забрейко П. П. Геометрические методы нелинейного анализа. М., 1975. 512 с.